# SDR AALA20160930005

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 50,678 hours, 24,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO DOOR LOWER FRAME PAN BETWEEN FUSELAGE STATIONS 370 AND 427 IS CORRODED AND CRACKED.  REPAIRED PAN IAW SRM 53-05-00-001 FIGURE 123 AND EA 264077.
